# SDR UPS97822321

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615377203
- Condition: Corroded
- Location: Bs 1650-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  F.S.1650-1690 STR 28L - 33L.  INTERNAL TRIPLER IS CRACKED AND CORRODED.  FABRICATED TRIPLER IAW DWG 5615377 AND SRM 53-5-1.  INSTALL ON NR 532102.
